×

Found 83 Documents (Results 1–83)

100
MathJax

On subquasivarieties of finitely generated varieties of distributive double \(p\)-algebras. (English) Zbl 1119.06005

Dorfer, G. (ed.) et al., Proceedings of the 70th workshop on general algebra “70. Arbeitstagung Allgemeine Algebra”, Vienna, Austria, May 26–29, 2005. Klagenfurt: Verlag Johannes Heyn (ISBN 3-7084-0194-8/pbk). Contributions to General Algebra 17, 129-143 (2006).
PDF BibTeX XML Cite

Representation by sheaves of lattice structures. (Spanish) Zbl 0798.06019

Germani, Aurora (ed.) et al., Proceedings of the first congress of mathematics “Dr. Antonio A. R. Monteiro”, Bahia Blanca, Argentina, 1991. Bahia Blanca: Dept. de Matemática, Universidad Nacional del Sur, 185-196 (1991).
PDF BibTeX XML Cite

Distributive lattices, Boolean algebras, and related lattices. (English. Russian original) Zbl 0788.06001

Ordered sets and lattices. II, Transl., Ser. 2, Am. Math. Soc. 152, 1-61 (1992); translation from Ordered sets and lattices. II, 9-100 (1988).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification